# SDR DXTA200300025

- Difficulty date: May 2, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600266
- Aircraft time: 3,249 hours, 2,962 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NO BRAKING ACTION WITH LT OR RT PEDALS.  ANTI-SKID LIGHT ILLUMINATED ONCE EMERGENCY BRAKING WAS SELECTED. FOUND FAULTY LT ANTI-SKID TRANSDUCER, REPLACED AND BLED SYSTEM.
